Tame Functions are Semismooth

Bolte, Jérôme, Daniilidis, Aris and Lewis, Adrian (2009) Tame Functions are Semismooth. Mathematical Programming, 117 (1-2). pp. 5-19.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/23250
Item Type: Article
Language: English
Date: 2009
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:02
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:23250
URI: http://publications.ut-capitole.fr/id/eprint/3427

Actions (login required)

View Item View Item